# SDR SWAA2023021602573

- Difficulty date: February 14, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 53,660 hours, 32,114 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Track
- Condition: Broken
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER UPPER SLIDING SEAL FWD GUIDE TRACK IS BROKEN.   REPAIRED RH HORIZONTAL STABILIZER UPPER SLIDING SEAL FWD GUIDE TRACK PER 23-153-00526.
